Alert archive / Kansas / Wind Advisories in 2013

Wind Advisory 26, NWS Dodge City, KS

October 3, 201321 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Oct 3, 2013, 2:38 PM CDT for 21 counties in Kansas. It took effect at Oct 4, 2013, 12:00 PM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2013, 2:38 PM CDT (19:38 UTC)
In effect from
Oct 4, 2013, 12:00 PM CDT
Expired
Oct 4, 2013, 2:10 PM CDT
In force
2 hr
Issued by
NWS Dodge City, KS
All 21 counties

Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 52 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1921 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WWUS73 KDDC 031938
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
238 PM CDT THU OCT 3 2013

...STRONG WINDS EXPECTED AS STORM APPROACHES WESTERN PLAINS...

.AN INTENSE STORM WILL CONTINUE TO DEVELOP TONIGHT INTO FRIDAY AS
IT APPROACHES THE WESTERN PLAINS. AS A SURFACE LOW DEEPENS AND
PULLS NORTHEAST INTO NEBRASKA, WINDS BEHIND THE LOW AND ASSOCIATED
COLD FRONT WILL INCREASE RAPIDLY BY MIDDAY ACROSS FAR WESTERN
KANSAS. THE COLD FRONT IS EXPECTED TO MOVE QUICKLY THROUGH
SOUTHWESTERN KANSAS DURING THE DAY WITH VERY STRONG NORTHWEST
WINDS SPREADING SOUTHEAST ACROSS THE REGION.

KSZ030-031-043>046-061>065-074>079-084>087-040345-
/O.NEW.KDDC.WI.Y.0026.131004T1700Z-131005T0400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
238 PM CDT THU OCT 3 2013 /138 PM MDT THU OCT 3 2013/

...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TO 11 PM CDT
/10 PM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 11 PM
CDT /10 PM MDT/ FRIDAY. 

* TIMING...MIDDAY FRIDAY THROUGH LATE FRIDAY EVENING.

* WINDS...WEST-SOUTHWEST AT 25 TO 35 MPH IN THE MIDDAY TO EARLY
  AFTERNOON THEN NORTHWEST AT 30 TO 40 MPH LATE IN THE AFTERNOON
  INTO THE EVENING HOURS. GUSTS UP TO 55 MPH CAN BE EXPECTED.

* IMPACTS...DRIVING HAZARDS CAN BE EXPECTED...ESPECIALLY WITH
  AREAS OF BLOWING DUST WHICH WILL LIKELY DEVELOP ON THE STRONG
  WINDS LATE IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

UMSCHEID
4 follow-up statements
971 
WWUS73 KDDC 040007
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
707 PM CDT THU OCT 3 2013

...STRONG NORTHWESTERLY WINDS EXPECTED AS STORM APPROACHES WESTERN KANSAS...

.AN INTENSE STORM WILL CONTINUE TO DEVELOP THROUGH FRIDAY AS IT APPROACHES
THE WESTERN PLAINS. AS A SURFACE LOW DEEPENS AND PULLS NORTHEAST ACROSS
NEBRASKA...WINDS BEHIND THE LOW AND ASSOCIATED COLD FRONT WILL INCREASE
RAPIDLY BY MIDDAY ACROSS FAR WESTERN KANSAS. THE COLD FRONT IS EXPECTED
TO TRAVERSE ACROSS THE REGION THROUGH THE DAY WITH THE STRONG WINDS
SPREADING EAST.

KSZ030-031-043>046-061>065-074>079-084>087-041200-
/O.CON.KDDC.WI.Y.0026.131004T1700Z-131005T0400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
707 PM CDT THU OCT 3 2013 /607 PM MDT THU OCT 3 2013/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO
11 PM CDT /10 PM MDT/ FRIDAY...

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON FRIDAY THROUGH
  LATE FRIDAY EVENING.

* WINDS...WINDS WILL BE SOUTHWESTERLY TO WESTERLY AT 25 TO 35 MPH LATE
  MORNING THROUGH NOON AND THEN WILL BE NORTHWESTERLY AT 30 TO 40
  MPH BY MID AFTERNOON INTO THE EVENING HOURS. GUSTS UP TO 55 MPH
  CAN BE EXPECTED.

* IMPACTS...AREAS OF REDUCED VISIBILITIES ARE LIKELY DUE TO BLOWING
  DUST. DRIVING CAN BE DIFFICULT FOR LARGE PROFILE VEHICLES. LOOSE
  OBJECTS SUCH AS TRASH BINS AND OTHER OUTDOOR ITEMS CAN EASILY BE
  RELOCATED TO AN UNDESIRED LOCATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SUGDEN
004 
WWUS73 KDDC 040721
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
221 AM CDT FRI OCT 4 2013

...STRONG NORTHWESTERLY WINDS EXPECTED AS STORM APPROACHES
WESTERN KANSAS...

.AN INTENSE STORM WILL CONTINUE TO DEVELOP TODAY AS IT APPROACHES THE
WESTERN PLAINS. AS A SURFACE LOW DEEPENS AND PULLS NORTHEAST
ACROSS NEBRASKA...WINDS BEHIND THE LOW AND ASSOCIATED COLD FRONT
WILL INCREASE RAPIDLY BY MIDDAY ACROSS FAR WESTERN KANSAS. THE
COLD FRONT IS EXPECTED TO TRAVERSE ACROSS THE REGION THROUGH THE
DAY WITH THE STRONG WINDS SPREADING EAST.

KSZ030-031-043>046-061>065-074>079-084>087-041900-
/O.CON.KDDC.WI.Y.0026.131004T1700Z-131005T0400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
221 AM CDT FRI OCT 4 2013 /121 AM MDT FRI OCT 4 2013/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 11 PM CDT /10 PM MDT/ THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON THROUGH
  LATE LATE EVENING.

* WINDS...WINDS WILL BE SOUTHWESTERLY TO WESTERLY AT 25 TO 35 
  MPH LATE MORNING THROUGH NOON AND THEN WILL BE NORTHWESTERLY 
  AT 30 TO 40 MPH BY MID AFTERNOON INTO THE EVENING HOURS. GUSTS 
  UP TO 55 MPH CAN BE EXPECTED. 

* IMPACTS...AREAS OF REDUCED VISIBILITIES ARE LIKELY DUE TO 
  BLOWING DUST. DRIVING CAN BE DIFFICULT FOR LARGE PROFILE 
  VEHICLES. LOOSE OBJECTS SUCH AS TRASH BINS AND OTHER OUTDOOR 
  ITEMS CAN EASILY BE RELOCATED TO AN UNDESIRED LOCATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

42
191 
WWUS73 KDDC 041544
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1044 AM CDT FRI OCT 4 2013

...STRONG NORTHWESTERLY WINDS ARE EXPECTED AS STORM SYSTEM
APPROACHES WESTERN KANSAS...

.AN INTENSE STORM WILL APPROACH THE WESTERN PLAINS TODAY. AS A SURFACE
LOW DEEPENS AND PULLS NORTHEAST ACROSS NEBRASKA...WINDS BEHIND THE
LOW AND ASSOCIATED COLD FRONT WILL INCREASE RAPIDLY ACROSS WESTERN
KANSAS. THE COLD FRONT IS EXPECTED TO TRAVERSE ACROSS THE REGION
THROUGH THE DAY WITH THE STRONG WINDS SPREADING EAST.

KSZ030-031-043>046-061>065-074>079-084>087-050300-
/O.CON.KDDC.WI.Y.0026.131004T1700Z-131005T0400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
1044 AM CDT FRI OCT 4 2013 /944 AM MDT FRI OCT 4 2013/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT /10 PM MDT/
THIS EVENING...

* TIMING...THE STRONGEST WINDS ARE EXPECTED FROM NOON THROUGH 
   LATE EVENING.

* WINDS...WINDS WILL BE SOUTHWESTERLY TO WESTERLY AT 25 TO 35 MPH
  LATE MORNING THROUGH NOON AND THEN WILL BE NORTHWESTERLY AT 30
  TO 40 MPH BY MID AFTERNOON INTO THE EVENING HOURS. GUSTS UP TO
  55 MPH CAN BE EXPECTED. 

* IMPACTS...AREAS OF REDUCED VISIBILITIES ARE LIKELY DUE TO 
  BLOWING DUST. DRIVING CAN BE DIFFICULT FOR LARGE PROFILE 
  VEHICLES. LOOSE OBJECTS SUCH AS TRASH BINS AND OTHER OUTDOOR 
  ITEMS CAN EASILY BE RELOCATED TO AN UNDESIRED LOCATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


FINCH
380 
WWUS73 KDDC 041910
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
210 PM CDT FRI OCT 4 2013

...THE WIND ADVISORY HAS BEEN CANCELLED...

KSZ030-031-043>046-061>065-074>079-084>087-042015-
/O.CAN.KDDC.WI.Y.0026.000000T0000Z-131005T0400Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-
SEWARD-MEADE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
210 PM CDT FRI OCT 4 2013 /110 PM MDT FRI OCT 4 2013/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
ADVISORY. 

THE WINDS WILL NOT BE AS STRONG AS EXPECTED SO THE WIND ADVISORY
HAS BEEN CANCELLED.

$$


FINCH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Oct 3, 1:15 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Oct 3, 1:15 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
115 PM CDT Thu Oct 3 2013

...Updated for aviation discussion...

.SHORT TERM...(Today and tonight)
ISSUED AT 223 AM CDT THU OCT 3 2013

A strong upper level shortwave will continue to strengthen and dig
into the Intermountain West today then become an upper level low
across the Central and Northern Rockies tomorrow. As this system
approaches, an area of surface low pressure across eastern Colorado
will strengthen today then shift into Nebraska tonight. This will
allow for southerly winds to continue across western Kansas today
through tonight. The atmosphere should mix up to 700 mb this
afternoon allowing for gusty winds to be felt across the forecast
area. Winds will be strongest across South Central Kansas.  A slight
chance of thunderstorms will be possible across central Kansas this
morning with stratus clouds enveloping this area during the morning
hours. Otherwise expect mostly clear skies across the remainder of
the forecast area. Drier air will also be funneled into far western
Kansas where dewpoints of less than 40 degrees will be possible.  In
combination of warm temperatures and below normal precipitation in
this area, fire danger will become a problem in this area. A red
flag warning has been issued in this area to reflect this.
Temperatures today and tonight will be well above normal with highs
today around 90 degrees and lows tonight ranging from the lower 50s
across west central Kansas to upper 60s across south central Kansas.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 328 AM CDT THU OCT 3 2013

A strong upper level low is forecast to move from northern Colorado
on Friday, then into Nebraska and South Dakota on Saturday. This
system will push a strong cold front and dryline across the Plains on
Friday with windy conditions in back of the cold front. The NAM
model is about 3 to 6 hours faster than other models with the cold
front and will hedge toward the slower ECMWF and GFS models. This
scenario would push the cold front to around Larned to Ashland by
6 to 8 pm with possible thunderstorms, some severe along and ahead
of it. High temperatures on Friday will range from the 70s in back
of the front to the mid to upper 80s east of the front. There will
be enough deep layer shear and instability, with CAPES around 2000
J/kg, to get some severe thunderstorms going from mid afternoon
until around midnight or until the cold front passes. Strong
northwest winds behind the front could hit above wind advisory
criteria at 30 to 45 mph for a few hours after the frontal passage
into the early evening.

As the upper low moves slowly northeastward into the Northern Plains
and Upper Midwest into Sunday, the surface pressure gradient will
relax especially into Sunday morning across western Kansas.
Overnight lows will dip into the mid to upper 30s on Saturday
morning, except warmer around 40 in the Medicine Lodge area. Lows
will then be slightly cooler on Sunday morning with lighter winds
and low dewpoints. Could have some patchy frost in the far west
from near Scott City southwest to Lakin and Ulysses. Highs on
Saturday will be much cooler and in the upper 50s to lower 60s,
warming to around 70 on Sunday.

As the upper low continues to move into the Eastern U.S. into the
middle of next week, dry conditions and warmer ridging will follow
into the Central Plains. Highs warm into the mid and upper 70s from
Monday into Wednesday with lows warming into the 40s and 50s.
Another upper level system looks like it will bring unsettled
weather back into the Plains by the end of the work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
ISSUED AT 109 PM CDT THU OCT 3 2013

A surface trough will keep winds light at KGCK though 09z;
otherwise, winds will be south at 10-20 kts at KDDC though 12z
before a gradual turn to the west thereafter as a cold front
approaches. Winds will become light at KHYS this evening as a
surface trough approaches, then turn back to the southwest by 12z.
VFR conditions can be expected given the lack of moisture at any
level. Winds may increase to 20-25 kts at KGCK towards 18z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  77  38  61 /  10  10  10   0
GCK  56  75  37  59 /  10  10  10   0
EHA  60  72  36  60 /  10  10   0   0
LBL  60  77  36  61 /  10   0   0   0
HYS  60  76  38  59 /  10  10  10   0
P28  68  86  42  63 /  10  40  40   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING until 7 PM CDT this evening FOR KSZ074>077-
084>087.

&&

SHORT TERM...Hovorka_42
LONG TERM...Kruse
AVIATION...Finch
Hazardous weather outlook, Oct 3, 2:34 AM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
234 AM CDT THU OCT 3 2013

KSZ030-031-043>046-061>066-074>081-084>090-041115-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
234 AM CDT THU OCT 3 2013 /134 AM MDT THU OCT 3 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING HAS BEEN ISSUED FOR PARTS OF FAR SOUTHWEST
KANSAS. PLEASE READ THE LATEST FIRE WEATHER MESSAGE FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING
ALONG AND EAST OF A LINE FROM LARNED TO COLDWATER. THESE STORMS
COULD BE SEVERE WITH HAIL AS LARGE AS GOLF BALLS, WIND GUSTS AS HIGH
AS 70 MPH AND ISOLATED TORNADOES.

A COLD FRONT WILL PASS ACROSS SOUTHWESTERN KANSAS FRIDAY EVENING.
BEHIND THE FRONT, STRONG WINDS AT 30 TO 40 MPH WITH GUSTS AS HIGH
AS 55 MPH ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

STORM SPORTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 2:33 AM CDTRed Flag WarningDDCGrant, Gray, Haskell, Meade, Morton, Seward and 2 more16 hr

Nearby

Wind Advisories in Kansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.